Covering and packing in graphs. III: Cyclic and acyclic invariants. (English) Zbl 0458.05050


05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
Full Text: EuDML


[1] CHARTRAND G., GELLER D., HEDETNIEMI S.: Graphs with forbidden subgraphs. J. Comb. Theory, 10, 1971, 12-41. · Zbl 0223.05101
[2] HARARY F.: Graph Theory. Addison-Wesley, Reading 1969. · Zbl 0196.27202
[3] HARARY F.: Covering and packing in graphs I. Ann. New York Acad. Sci., 175, 1970, 198-205. · Zbl 0226.05119
[4] HARARY F., SCHWENK A.: Evolution of the path number of graph: Covering and packing in graphs II. Graph Theory and Computing (R.C. Read, Academic Press, New York 1972, 39-45. · Zbl 0256.05115
[5] LOVÁSZ L.: On covering of graphs. Theory of Graphs (P. Erdõs and G. Katona. Academic Press, New York 1968, 231-236.
[6] NASH-WILLIAMS C.St. J. A.: Decomposition of finite graphs into open chains. Canad. J. Math., 13, 1961, 157-166. · Zbl 0096.38003
[7] STANTON R., COWAN D., JAMES L.: Some results on path numbers. Proc. Louisiana Conf. Combinatorics, Graph Theory and Computing, Baton Rouge, 1970, 112-135. · Zbl 0223.05120
[8] STANTON R., JAMES L., COWAN D.: Tripartite path numbers. Graph Theory and Computing (R. C. Read, Academic Press, New York 1972, 285-294. · Zbl 0245.05117
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.